Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Noticed blood in stool. Required treatment?

sir i have a problem of blood in motions fom a week iam suffering a lot what was the reason i will not eat any non veg and other chilli food i eat mostly sweet foods and i drink water more than 5 liters a day but the problem was not stopped what was the reason iam having this problem from more than 8 yrs now iam 19 yrs old
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi tejasurya ! Blood in stool is symptom of haemorroid, stomach ulcer and some other disease. Now ! What to do . Take stool for bacteria culture and occult blood. Need your stomach check with endoscopy and anus through proctoscopy. And a contrast abdominal x ray. Sorry but you need these check up if you have blood in the your stool. At present take omaprazole tab before meal. Forget spices, take curd, eat food on time. I think you are amemic at present take iron tonic like r b tone, dixorange etc. And do consult doctor. Get well soon. Bye.
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor